# SDR 00FDEA00519

- Difficulty date: August 4, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Mlg Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING GEAR EXT, LEFT MAIN AND NOSE GEAR RED UNSAFE LIGHTS ILLUM.  REMOVED AND REPLACED CONTROL LEVER POSITION SWITCH.  OPS CHECK NORM.  CLEANED LEVER SO IT SLIDES EASIER INTO THE DOWNLOCK DETENT REF 727 MM 32-61-012-4.
